# SDR ASAA2022102040872

- Difficulty date: October 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: D5347556522600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL BOX UPPER WEB CORRODED AT FR53. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO SILL UPPER WEB BETWEEN FR52 - FR56 PER A320 SRM 53-51-49-07-A.
